Consistencies and rates of convergence of jump-penalized least squares estimators

Wittich, Olaf, Munk, Axel, Liebscher, Volkmar, Kempe, Angela, Boysen, Leif . The Annals of Statistics 2009. 37 (1) :157-183

Locate this article in:

Bibtex

@article{CIS-323541,
  Author = {Wittich, Olaf and Munk, Axel and Liebscher, Volkmar and Kempe, Angela and Boysen, Leif},
  Title = {Consistencies and rates of convergence of jump-penalized least squares estimators},
  Journal = {The Annals of Statistics},
  Volume = {37},
  Number = {1},
  Year = {2009},
  Pages = {157--183},
  Keywords = {}
}

Similar articles